Search
Search In The Title of Article(s)


free counters
Free counters
   
 
Extended Bessel Matrix Functions
Author(s) : Ayman Shehata
Issue : Volume 6 No. 1 (2018)
Pages : 1-11
 View PDF Article (261 KB) - Downloads:29
 
On the Some Properties of Circulant Matrices with Third Order Linear Recurrent Sequences
Author(s) : Arzu Coskun, Necati Taskara
Issue : Volume 6 No. 1 (2018)
Pages : 12-18
 View PDF Article (234 KB) - Downloads:11
 
Extended Kudryashov Method for Fractional Nonlinear Differential Equations
Author(s) : Serife Muge Ege, Emine Misirli
Issue : Volume 6 No. 1 (2018)
Pages : 19-28
 View PDF Article (276 KB) - Downloads:5
 
Mus-Sasaki Metric and Harmonicity
Author(s) : Fethi Latti, MustaphaDjaa, AbderrahimZagane
Issue : Volume 6 No. 1 (2018)
Pages : 29-36
 View PDF Article (251 KB) - Downloads:7
 
New Aspects on Square Roots of a Real 2 x 2 Matrix and Their Geometric Applications
Author(s) : Mircea Crasmareanu, AndreiPlugariu
Issue : Volume 6 No. 1 (2018)
Pages : 37-42
 View PDF Article (228 KB) - Downloads:10
 
A Condition for Classical Elastic Curves on Surface
Author(s) : Ayse Altın
Issue : Volume 6 No. 1 (2018)
Pages : 43-49
 View PDF Article (283 KB) - Downloads:6
 
A Note on An Almost Contanct Metric Manifold with a Type of Semi-symmetric Non-metric Connection
Author(s) : Hülya Bağdatlı Yılmaz
Issue : Volume 6 No. 1 (2018)
Pages : 50-57
 View PDF Article (225 KB) - Downloads:5
 
Conics and Quadrics in Lorentzian Space
Author(s) : Ayşe Çiçek Gözütok, SıddıkaÖzkaldı Karakuş, HalitGündoğan
Issue : Volume 6 No. 1 (2018)
Pages : 58-63
 View PDF Article (211 KB) - Downloads:10
 
Position Vectors of General Helices According to Type-2 Bishop Frame in E-3
Author(s) : Hülya Gün Bozok, SezinAykurt Sepet, Mahmut Ergüt
Issue : Volume 6 No. 1 (2018)
Pages : 64-69
 View PDF Article (213 KB) - Downloads:8
 
Coefficient Estimates for Certain Subclass of Bi-Univalent Functions ObtainedWith Polylogarithms
Author(s) : Arzu Akgül
Issue : Volume 6 No. 1 (2018)
Pages : 70-76
 View PDF Article (263 KB) - Downloads:9
 
h-Fourier Integral Operators with Complex Phase
Author(s) : Chafika Amel Aitemrar, AbderrahmaneSenoussaoui
Issue : Volume 6 No. 1 (2018)
Pages : 77-84
 View PDF Article (279 KB) - Downloads:7
 
On the Refined Hermite-Hadamard Inequalities
Author(s) : Tahir Ali, Muhammad AdilKhan, AdemKilicman, QamarDin
Issue : Volume 6 No. 1 (2018)
Pages : 85-92
 View PDF Article (214 KB) - Downloads:11
 
Remarks on Some Inequalities for Analogues of the Polygamma Function
Author(s) : Kwara Nantomah
Issue : Volume 6 No. 1 (2018)
Pages : 93-98
 View PDF Article (222 KB) - Downloads:5
 
Strong Independent Saturation in Complementary Prisms
Author(s) : Zeynep Nihan Berberler
Issue : Volume 6 No. 1 (2018)
Pages : 99-105
 View PDF Article (220 KB) - Downloads:8
 
Two New Distribution Families Constructed by a Modified Rank Transmutation
Author(s) : Mehmet Yılmaz, Sibel AcikKemaloglu
Issue : Volume 6 No. 1 (2018)
Pages : 106-112
 View PDF Article (239 KB) - Downloads:8
 
Bifurcation Solutions of Non-linear Fourth Order Ordinary Differential Equation with Two Parameters
Author(s) : Mudhir A. Abdul Hussain
Issue : Volume 6 No. 1 (2018)
Pages : 113-120
 View PDF Article (277 KB) - Downloads:13